MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; LINEAR, LATERAL, REDUCED NECK, SZ 5, W/P2 COATING

ENCORE MEDICAL L.P. DJO SURGICAL; LINEAR, LATERAL, REDUCED NECK, SZ 5, W/P2 COATING
Catalog Number 425-99-005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Primary surgery - empower headball wouldn't fit on tight with linear stem causing a 20 minute delay in surgery.
 
Additional Manufacturer Narrative
Empower headball wouldn't fit on tight with linear stem, causing the dr to use zimmer biomet for a different stem.Essentially there's something wrong with the stem.The reported instrument with lot 570g1964 was returned to enovis surgical for evaluation.The empower ball was not returned for evaluation.The instrument was tested by an enovis attendee and was found to be in tolerance.A review of the instrument's device history records (dhr) revealed, when released for use, met design and manufacturing requirements.There were no ncmrs associated with the production of the instrument that is related to the reported issue.Inspections was performed to check the tolerance, the inspection results show the instrument is in tolerance.On (b)(6) 2025 the instrument went through parts verification.Complaint database review showed no previous complaints that allege this same issue.There are no indications that the instrument has a design or material deficiency.Therefore, no containment of inventory is required.Event is associated with instrument usage, not a design or manufacturing issue.

Brand Name
DJO SURGICAL
Common Device Name
LINEAR, LATERAL, REDUCED NECK, SZ 5, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21087344
Report Number1644408-2024-02059
Device Sequence Number15178089
Product Code LPH
UDI-Device Identifier00888912078917
UDI-Public00888912078917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number425-99-005
Device Lot Number570G1964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown